Skip to main content

The asymptotic stability of a nonstationary system with delay

Abstract

In this paper we study the exponential stability of a linear system of differential equations with a constant delay such that the right-hand side of one of its subsystems contains an exponential multiplier. We establish sufficient conditions for the existence of an asymptotically periodic solution to the inhomogeneous system.

This is a preview of subscription content, access via your institution.

References

  1. E. A. Barbashin, Introduction to the Theory of Stability (Nauka, Moscow, 1967; Wolters-Noordhoff, Groningen, The Netherlands, 1970).

    Google Scholar 

  2. B. G. Grebenshchikov, “The Asymptotic Behavior of the Linear Time-Delay System Solutions,” Izv. Ross. Akad. Nauk. Teoriya i Sistemy Upravleniya, No. 2, 29–34 (2008).

    Google Scholar 

  3. B. G. Grebenshchikov and S. I. Novikov, “Instability of Systems with Linear Delay Reducible to Singularly PerturbedOnes,” Izv. Vyssh.Uchebn. Zaved. Mat., No. 2, 3–12 (2010) [RussianMathematics (Iz. VUZ) 54 (2), 1–10 (2010)].

    Google Scholar 

  4. B. G. Grebenshchikov, “The First-Approximation Stability of a Nonstationary System with Delay,” Izv. Vyssh. Uchebn. Zaved.Mat., No. 2, 34–42 (2012) [RussianMathematics (Iz. VUZ) 56 (2), 29–36 (2012)].

    Google Scholar 

  5. R. Bellman, and K. L. Cooke, Differential-Difference Equations (Academic Press, New York-London, 1963; Mir, Moscow, 1967).

    MATH  Google Scholar 

  6. G. M. Fikhtengol’ts, Course of Differential and Integral Calculus (Mir, Moscow, 1966), Vol. 3 [in Russian].

    Google Scholar 

  7. Yu. A. Mitropol’skii, Method of Averaging in Nonlinear Mechanics (Kiev, 1971) [in Russian].

    Google Scholar 

  8. B. F. Bylov, R. E. Vinograd, D. M. Grobman, and V. V. Nemytskii, The Theory of the Indices of Lyapunov and Its Application to Stability Problems (Nauka, Moscow, 1967) [in Russian].

    Google Scholar 

  9. B. G. Grebenshchikov, “Existence of an Asymptotically Periodic Solution to a System with Delay,” Izv. Ural’sk. Gos. Univ, No. 26. (Matematika iMekhanika. Vyp. 5), 44–54 (2003).

    Google Scholar 

  10. A. Halanay and D. Wexler, Qualitative Theory of Pulse Systems (Editura Academiei, Bucharest, 1968; Mir, Moscow, 1971).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to B. G. Grebenshchikov.

Additional information

Original Russian Text © B.G. Grebenshchikov, 2013, published in Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2013, No. 8, pp. 24–33.

About this article

Cite this article

Grebenshchikov, B.G. The asymptotic stability of a nonstationary system with delay. Russ Math. 57, 20–28 (2013). https://doi.org/10.3103/S1066369X13080033

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.3103/S1066369X13080033

Keywords and phrases

  • asymptotic stability
  • exponential bound
  • asymptotically periodic solution